Mood swings is found among people who take Vitamin B6, especially for people who are female, 30-39 old , have been taking the drug for < 1 month, also take medication Gabapentin, and have Back pain . We study 5,194 people who have side effects while taking Vitamin b6 from FDA and social media. Among them, 26 have Mood swings. Find out below who they are, when they have Mood swings and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamin b6 has active ingredients of pyridoxine. It is often used in vitamin supplementation. (latest outcomes from Vitamin b6 5,305 users)
Mood swings (an extreme or rapid change in mood) has been reported by people with pain, drowsiness, insomnia, fatigue, stress and anxiety (latest reports from 38,056 Mood swings patients).
On Sep, 29, 2016
5,194 people reported to have side effects when taking Vitamin B6.
Among them, 26 people (0.5%) have Mood Swings
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am a 25 year old female and I suffer from depression, anxiety and suicidal thoughts. I do not act as I do though, I fight my depression, I rise above and I conquer it every single day BUT when I take biotin I cannot rise above the depression. Biotin is a great vitamin, I just would never recommend it to anyone who suffers from depression.
I am a 25 year old female and I suffer from depression, anxiety and suicidal thoughts. I do not act as I do though, I fight my depression, I rise above and I conquer it every single day BUT when I take biotin I cannot rise above the depression. Biotin is a great vitamin, I just would never ...
I got the Mirena IUD last March and started feeling strange months after. I have gained weight and haven't been able to lose it. I'm in my late 40's - my gyn said I would not have side effects and that the hormones would help me at my age. Another doctor told me the hormones could be ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.